Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Hair loss with Cerazette - what pill to change to?

(4 Posts)
Aberchips Wed 12-Nov-14 09:59:27

I'm hoping someone will have experienced this & be able to advise me. Recently I started losing hair (first noticed it significantly in July time) - not patchy just a general thinning all over, to the point where my hairdresser commented on it & asked me if I'd been diagnosed with a hormonal deficiency/ vitamin deficiency of some kind! I'd recently been at the doctors for some routine bloods so they would have picked that up.

Earlier this year I changed from Femodene to Cerazette due to migraine problems and this is the only thing I can think of that has changed. Some research on the web suggests that this can be a side effect of Cerazette.

Has anyone else experienced hair loss on Cerazette & what pill did you change to? Would have to be mini pill as cannot take combined due to risk of blood clots/migraines.

Thanks

mouselittle Sat 15-Nov-14 18:27:23

Really there is only one other option with the mini pill which is micronor. There are different brand names for the mini pills but they all either contain desogestrel (cerazette) or norethisterone (micronor).

Aberchips Mon 17-Nov-14 13:29:44

Thanks mouse I will chat it over with the doctor when I go for my next prescription.

OldBeanbagz Mon 17-Nov-14 13:35:03

I went from Femodene to Cerazette but it din't agreee with me. Now on Noriday which seems to suit me.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now